# SDR DALA2019082654956

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 49,301 hours, 33,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY CHARGER AT 25E WENT INOPERATIVE. MAINTENANCE REPLACED THE BATTERY CHARGER IAW B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #6141432)
